Link-save trading

Kaval, Katsiaryna; Molchanov, Ilya (2006). Link-save trading. Journal of mathematical economics, 42(6), pp. 710-728. Amsterdam: Elsevier 10.1016/j.jmateco.2006.03.005

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0304-4068

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

05 Aug 2016 10:22

Publisher DOI:

10.1016/j.jmateco.2006.03.005

Web of Science ID:

000240890800006

URI:

https://boris.unibe.ch/id/eprint/19445 (FactScience: 2131)

Actions (login required)

Edit item Edit item
Provide Feedback